# SDR ALGA089009

- Difficulty date: September 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N436AL
- Make and model: Bell 407
- Aircraft serial: 53069
- Aircraft time: 7,016 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A2580
- Condition: Defective
- Location: Main Rotor
- Part time: 60 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRACKING PROCEDURE, TRIM TAB FAILED TO REMAIN AT SET POSITION. SHORTLY AFTER SETTING TAB TO REQUIRED POSITION,TAB WOULD RETURN TO +5 DEGREE SETTING. BLADE WILL BE SENT O.O.H FOR WARRANTY REPAIR PER B.H.T.I. P.S.E.
